MathSciNet Relay Station
MathSciNet bibliographic data
MR1191479 (93k:28019) 28C20 (46G12)
Hunt, Brian R.; Sauer, Tim; Yorke, James A. Prevalence. An addendum to: "Prevalence: a translation-invariant `almost every' on infinite-dimensional spaces'' [Bull. Amer. Math. Soc. (N.S.) 27 (1992), no. 2, 217–238; MR1161274 (93k:28018)]. Bull. Amer. Math. Soc. (N.S.) 28 (1993), no. 2, 306–307.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement